# SDR DHL2001727559

- Difficulty date: August 18, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, REMOVE NR 5 FLAP TRACK FOR INSPECTION AND REINSTALL AFTER INSPECTION IS C/W.  REMOVED RIGHT I/B TRAILING EDGE FLAP IAW B-727 MM 27-51-31.  REMOVED NR 5 FLAP TRACK IAW B-727 MM 27-51-31.  ACCOMPLISHED VISUAL INSPECTION OF THE NR 5 FLAP TRACK IAW S/B 727-57-0178 FIG 1 REV 3, FOUND MOUNT PAD CORRODED.  REMOVED 0.020 FROM A PAD SAME PAD B ORIGINAL PAD .400 TO .380.  REMOVED MACHINED AND INSTALLED 3 BUSHINGS AS PER O/M 57-40-01. INSTALLED NR 5 FLAP TRACK IAW B-727 MM 27-51-31 AS PER S/B 727-57-0178.  INSTALLED RT INBOARD TRAILING EDGE FLAP ASSEMBLY AS PER B-727 MM 27-51-1. OPS CHECK OK PER B-727 MM 27-51-0.
